Is the clonazepam the only thing your are tapering right now? When you say "only 10%" right now, does that mean 10% less every day? Every other day? It sounds like you are going through major withdrawals, which is not typical for clonazepam unless you've been on really high doses for a VERY long time. I had an extended period of time on clonazepam, .5mg twice a day for close to two years. 1mg a day is not considered high by any meansWhen I stopped taking it, I had no problems. And this was after my initial UC dx.
If you are feeling that poorly from cutting back on the clonazepam, I'd bump myself back to my old regular dosage, and then start the taper anew, but do it extremely slow. I'm not sure what withdrawals should be like, or how long they'd last, but I'm fairly certain they shouldn't be like what you are experiencing. If you haven't done so, I'd also call your physician and let him know what's going on. Your current GI problems could also be due to the higher anxiety you're naturally feeling after cutting back on the clonaz, but that doesn't explain the rest of how you feel.
Do you have a plan set for when you are no longer on the clonaz on dealing with your panic/anxiety disorder? I'm sorry that I don't know you better or have more knowledge of what is and isn't normal for you. If you are committed to stopping the clonaz, I'd take it easy on yourself until you're feeling better. If apple sauce and decaf tea are all you can stomache right now, then don't push it. No need to cause yourself undue stress because you are stopping an anxiety med. I hope things start getting better for you soon.
36 y.o. male
Diagnosed w/ moderate UC in May '06
Meds & supplements:
Asacol, Florastor, VSL#3, Wellbutrin XL, Prozac, multi-vitamin, Allegra, Lialda, Colocort enema every other night, Prednisone (down to 5mg), flaxseed oil, L-glutamine.